# SDR JJBA20130418004

- Difficulty date: April 18, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 28,401 hours, 38,245 cycles
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AILERON TIP FAIRING WAS FOUND CRACKED.
